Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What does the ECG report showing sinus rhythm value indicate?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2004
Answered : 2254 Questions
Question
Hi, I just goty my ECG report with the following statements:
- Sinus Rhythm: 56/M
- Lefward Axis
- Otherwise normal ECG

What does this mean? Should I have more tests to confirm something is wrong?

Thanks,

XXXX
Posted Wed, 6 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Benard Shehu 4 hours later
Brief Answer:
Can you upload the ECG image for me to check it by myself...

Detailed Answer:
Hi XXXXXXX
and thank you for asking HCM!

Your ECG report seems within the normal parameters. However as a rule ECG must be checked and confirmed by a specialist in internal medicine or cardilogist. Can you upload the ECG image for me to check it by myself.

I want to remind you that a normal ECG doesn't necessary show that you haven't a disease. It should be interpreted on the settings of other clinical data (chest pain, shortness of breath ect.)

If you experienced one of this symptoms you should run other specific tests for proper diagnosis.

Hope it answered to your query!
Dr. Benard Shehu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor